Journal of Postgraduate Medicine · 2010 · 18 citations · 3 references
PharmacyPharmacotherapyPsychiatryNeuropsychiatryPsychiatric PharmacotherapyPsychopharmacologyAntipsychotic PharmacotherapyAntipsychotic TherapyMental IllnessNeuropsychiatric DisordersSchizophrenia PharmacotherapySchizophrenia Spectrum DisordersAntipsychotic-induced Tardive DyskinesiaDystonia PharmacotherapyPsychiatric ComplicationsPsychiatric ManifestationsTardive Dyskinesia TreatmentTardive DystoniaTardive TremorYoung Women
Oculogyric crisis (OGC) is a dystonic and distressing side- effect which occurs immediately after the administration of high-potency antipsychotic drugs and is usually reported as a subtype of dystonia. We report a case of a young woman with schizophrenia who presented with tardive OGC related to amisulpride.
3
A method for estimating the probability of adverse drug reactions
C. A. Naranjo, U. Busto, Edward M. Sellers et al. · Clinical Pharmacology & Therapeutics · 1981 · 11.6K citations
Amisulpride-induced tardive dyskinesia
Konstantinos Ν. Fountoulakis, Panagiotis Panagiotidis, Melina Siamouli et al. · Schizophrenia Research · 2006 · 30 citations